Record:   Prev Next
作者 London Mathematical Society
書名 Journal of the London Mathematical Society
出版項 [London, etc. London Mathematical Society, etc.]
國際標準期刊編號 0024-6107
book jacket

館藏地數學所圖書室
Lib. Has1(1926)-44(1969)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1926)    館內使用    30340100014384
 數學所圖書室  v.2 (1927)    館內使用    30340100014392
 數學所圖書室  v.3 (1928)    館內使用    30340100014400
 數學所圖書室  v.4 (1929)    館內使用    30340100009046
 數學所圖書室  v.5 (1930)    館內使用    30340100015720
 數學所圖書室  v.6 (1931)    館內使用    30340100014418
 數學所圖書室  v.7 (1932)    館內使用    30340100014426
 數學所圖書室  v.8 (1933)    館內使用    30340100014434
 數學所圖書室  v.9 (1934)    館內使用    30340100014442
 數學所圖書室  v.10 (1935)    館內使用    30340100014459

說明 v. 26 cm
Bimonthly, <Feb. 1986->
3 no. a year, 1976-
Frequency varies, 1971-76
Four no. a year, 1926-75
v. 1-44, 1926-69; ser. 2, v. 1- 1969-
Lib. Has DLC GU WaU
DLC
附註 International aerospace abstracts 0020-5842
Mathematical reviews 0025-5629
Zentralblatt fur Mathematik und ihre Grenzgebiete 0034-2467
Science citation index 0036-827X
Also available via the World Wide Web; table of contents and abstracts in HTML format; beginning in 1997, full-text articles available in PDF format to subscribers of print version
Author index: v. 1-44, 1926-69. 1 v.; v. 1-ser. 2, v. 48; 1926-93. l v
主題 Mathematics -- Periodicals
Alt Title J. Lond. Math. Soc
Record:   Prev Next